RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2010, Volume 163, Number 3, Pages 475–494 (Mi tmf6516)  

This article is cited in 26 scientific papers (total in 26 papers)

Stable exact solutions in cosmological models with two scalar fields

I. Ya. Aref'evaa, N. V. Bulatovb, S. Yu. Vernovc

a Steklov Mathematical Institute, RAS, Moscow, Russia
b Lomonosov Moscow State University, Moscow, Russia
c Skobeltsyn Institute of Nuclear Physics, Lomonosov Moscow State University, Moscow, Russia

Abstract: We consider the stability of isotropic solutions for two-field models in the Bianchi I metric. We prove that the sufficient conditions for Lyapunov stability in the Friedmann–Robertson–Walker metric ensure the stability under anisotropic perturbations in the Bianchi I metric and also under perturbations of the energy density for cold dark matter. We find sufficient conditions for the Lyapunov stability of isotropic fixed points for the system of Einstein equations. We use the superpotential method to construct stable kink-type solutions and obtain sufficient conditions on the superpotential for the Lyapunov stability of the corresponding exact solutions. We analyze the stability of isotropic kink-type solutions for models related to string field theory.

Keywords: cosmology, stability, Bianchi metric

DOI: https://doi.org/10.4213/tmf6516

Full text: PDF file (530 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2010, 163:3, 788–803

Bibliographic databases:


Citation: I. Ya. Aref'eva, N. V. Bulatov, S. Yu. Vernov, “Stable exact solutions in cosmological models with two scalar fields”, TMF, 163:3 (2010), 475–494; Theoret. and Math. Phys., 163:3 (2010), 788–803

Citation in format AMSBIB
\Bibitem{AreBulVer10}
\by I.~Ya.~Aref'eva, N.~V.~Bulatov, S.~Yu.~Vernov
\paper Stable exact solutions in cosmological models with two scalar fields
\jour TMF
\yr 2010
\vol 163
\issue 3
\pages 475--494
\mathnet{http://mi.mathnet.ru/tmf6516}
\crossref{https://doi.org/10.4213/tmf6516}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2730147}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010TMP...163..788A}
\transl
\jour Theoret. and Math. Phys.
\yr 2010
\vol 163
\issue 3
\pages 788--803
\crossref{https://doi.org/10.1007/s11232-010-0063-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000280090300012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954669294}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6516
  • https://doi.org/10.4213/tmf6516
  • http://mi.mathnet.ru/eng/tmf/v163/i3/p475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bernui A., Reboucas M.J., Teixeira A.F.F., “A study of Gaussianity in CMB band maps”, Int. J. Mod. Phys. D, 19:8-10 (2010), 1405–1409  crossref  adsnasa  isi  elib  scopus
    2. Koshelev A.S., Vernov S.Yu., “Analysis of scalar perturbations in cosmological models with a non-local scalar field”, Classical Quantum Gravity, 28:8 (2011), 085019  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. Do T.Q., Kao W.F., “Anisotropic power-law inflation for the Dirac-Born-Infeld theory”, Phys. Rev. D, 84:12 (2011), 123009  crossref  adsnasa  isi  elib  scopus
    4. Do T.Q., Kao W.F., Lin I.-Ch., “Anisotropic power-law inflation for a two scalar fields model”, Phys. Rev. D, 83:12 (2011), 123002  crossref  adsnasa  isi  elib  scopus
    5. Du Yu., Zhang H., Li X.-Zh., “New mechanism to cross the phantom divide”, Eur. Phys. J. C, 71:6 (2011), 1660  crossref  adsnasa  isi  scopus
    6. Nakayama Yu., “Anisotropic scale invariant cosmology”, Gen. Relativity Gravitation, 43:1 (2011), 235–244  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    7. Elizalde E., Pozdeeva E.O., Vernov S.Yu., “De Sitter universe in nonlocal gravity”, Phys. Rev. D, 85:4 (2012), 044002  crossref  adsnasa  isi  elib  scopus
    8. Elizalde E. Pozdeeva E.O. Vernov S.Yu., “Reconstruction procedure in nonlocal cosmological models”, Class. Quantum Gravity, 30:3 (2013), 035002  crossref  zmath  adsnasa  isi  elib  scopus
    9. Elizalde E., Pozdeeva E.O., Vernov S.Yu., Zhang Y.-l., “Cosmological Solutions of a Nonlocal Model with a Perfect Fluid”, J. Cosmol. Astropart. Phys., 2013, no. 7, 034  crossref  mathscinet  isi  elib  scopus
    10. Kim H.-Ch., “Inflation as an Attractor in Scalar Cosmology”, Mod. Phys. Lett. A, 28:20 (2013), 1350089  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    11. Kamenshchik A.Yu., Tronconi A., Venturi G., Vernov S.Yu., “Reconstruction of Scalar Potentials in Modified Gravity Models”, Phys. Rev. D, 87:6 (2013), 063503  crossref  mathscinet  adsnasa  isi  elib  scopus
    12. Kim H.-Ch., “A New Variable in Scalar Cosmology with an Exponential Potential”, J. Korean Phys. Soc., 63:8 (2013), 1675–1680  crossref  isi  scopus
    13. Sharif M., Waheed S., “Dynamics of Potentials in Bianchi Type Scalar-Tensor Cosmology”, Phys. Lett. B, 726:1-3 (2013), 33–40  crossref  zmath  adsnasa  isi  elib  scopus
    14. Fadragas, Carlos R.; Leon, Genly, “Some remarks about non-minimally coupled scalar field models”, Classical and Quantum Gravity, 31:19 (2014), 195011  crossref  mathscinet  zmath  scopus
    15. Paliathanasis, Andronikos; Tsamparlis, Michael, “Two scalar field cosmology: Conservation laws and exact solutions”, Physical Review D, 90:4 (2014), 043529  crossref  scopus
    16. Sharif, M.; Waheed, Saira, “Bianchi type universe and superpotential reconstruction in scalar-tensor cosmology”, Astrophysics and Space Science, 352:2 (2014), 909–919  crossref  scopus
    17. Fadragas, Carlos R.; Leon, Genly; Saridakis, Emmanuel N., “Dynamical analysis of anisotropic scalar-field cosmologies for a wide range of potentials”, Classical and Quantum Gravity, 31:7 (2014), 075018  crossref  mathscinet  zmath  scopus
    18. Kamenshchik, Alexander Yu; Pozdeeva, Ekaterina O.; Tronconi, Alessandro; et al., “Integrable cosmological models with non-minimally coupled scalar fields”, Classical and Quantum Gravity, 31:10 (2014), 105003  crossref  mathscinet  zmath  scopus
    19. Tang YanKe; Zhang HongSheng; Chen ChiYi; et al., “Fluctuation with dust of de Sitter ground state of scalar-tensor gravity”, Science China – Physics Mechanics & Astronomy, 57:3 (2014), 411–417  crossref  scopus
    20. Pozdeeva, Ekaterina O.; Vernov, Sergey Yu., “Stable Exact Cosmological Solutions in Induced Gravity Models”, 2nd Russian-Spanish Congress on Particle and Nuclear Physics at all Scales, Astroparticle Physics and Cosmology Location (St Petersburg, Russia, Oct. 01–04, 2013), AIP Conference Proceedings, 1606, 2014, 48–58  crossref  scopus
    21. Dzhunushaliev V., Folomeev V., Urazalina A., “Star-plus-wormhole systems with two interacting scalar fields”, Int. J. Mod. Phys. D, 24:14 (2015), 1550097  crossref  mathscinet  zmath  isi  elib  scopus
    22. Pozdeeva E.O. Skugoreva M.A. Toporensky A.V. Vernov S.Yu., “Possible evolution of a bouncing universe in cosmological models with non-minimally coupled scalar fields”, J. Cosmol. Astropart. Phys., 2016, no. 12, 006  crossref  mathscinet  isi  elib  scopus
    23. Dzhunushaliev V., Folomeev V., Makhmudov A., Urazalina A., Singleton D., Scott J., “Compact and extended objects from self-interacting phantom fields”, Phys. Rev. D, 94:2 (2016), 024004  crossref  mathscinet  isi  elib  scopus
    24. Cid A., Leon G., Leyva Y., “Intermediate accelerated solutions as generic late-time attractors in a modified Jordan-Brans-Dicke theory”, J. Cosmol. Astropart. Phys., 2016, no. 2, 027  crossref  mathscinet  isi  elib  scopus
    25. H. Hossienkhani, V. Fayaz, S. A. A. Terohid, N. Azimi, Z. Zarei, M. Ganji, “Anisotropic cosmology with a dilaton field coupled to ghost dark energy”, Theoret. and Math. Phys., 194:3 (2018), 415–438  mathnet  crossref  crossref  isi  elib
    26. Pozdeeva E.O. Vernov S.Yu., “Induced Gravity Models With Exact Bounce Solutions”, Phys. Part. Nuclei, 49:5 (2018), 914–917  crossref  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:762
    Full text:110
    References:39
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020